Renormalization group equations for a two-dimensional nonlinear sigma-model with torsion

Research output: Contribution to journalArticle

Abstract

The renormalization group equations in the one-loop approximation are formulated for a two-dimensional nonlinear σ-model with torsion on a semisimple group manifold. Solutions of these equations are investigated for several particular cases.

Original languageEnglish
Pages (from-to)720-722
Number of pages3
JournalSoviet Physics Journal
Volume31
Issue number9
DOIs
Publication statusPublished - Sep 1988

Fingerprint

torsion
approximation

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Renormalization group equations for a two-dimensional nonlinear sigma-model with torsion. / Ketov, S. V.

In: Soviet Physics Journal, Vol. 31, No. 9, 09.1988, p. 720-722.

Research output: Contribution to journalArticle

@article{bef05427f8ff4be59ad1eda952d45f40,
title = "Renormalization group equations for a two-dimensional nonlinear sigma-model with torsion",
abstract = "The renormalization group equations in the one-loop approximation are formulated for a two-dimensional nonlinear σ-model with torsion on a semisimple group manifold. Solutions of these equations are investigated for several particular cases.",
author = "Ketov, {S. V.}",
year = "1988",
month = "9",
doi = "10.1007/BF00895979",
language = "English",
volume = "31",
pages = "720--722",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "9",

}

TY - JOUR

T1 - Renormalization group equations for a two-dimensional nonlinear sigma-model with torsion

AU - Ketov, S. V.

PY - 1988/9

Y1 - 1988/9

N2 - The renormalization group equations in the one-loop approximation are formulated for a two-dimensional nonlinear σ-model with torsion on a semisimple group manifold. Solutions of these equations are investigated for several particular cases.

AB - The renormalization group equations in the one-loop approximation are formulated for a two-dimensional nonlinear σ-model with torsion on a semisimple group manifold. Solutions of these equations are investigated for several particular cases.

UR - http://www.scopus.com/inward/record.url?scp=34250093365&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250093365&partnerID=8YFLogxK

U2 - 10.1007/BF00895979

DO - 10.1007/BF00895979

M3 - Article

VL - 31

SP - 720

EP - 722

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 9

ER -